# SDR DXTA2010062304130

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 9,528 hours, 7,735 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 4614
- Part serial: 1745A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, LT MLG APPEARED TO BE HUNG AS LANDING GEAR LIGHT INDICATED A GREEN LT MAIN AND A RED UNSAFE LIGHT.  R & R THE HYD PRESSURE RELIEF VALVE WITH AN O/H VALVE. R & R RT MAIN ACTUATOR WITH AN INSPECTED UNIT. OPS AND LEAK CHECK OF BOTH ITEMS GOOD. WORK DONE IAW MM 29-11-06 AND 32-31-04. ACTUATOR PN: 1523100-8; SN: 618.
